# SDR SIMA2018092524003

- Difficulty date: September 24, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 34,818 hours, 30,491 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Noisy
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING ISSUE. DURING TAXI STRANGE NOISE WHEEL GRINDING NOISE AND CLUNKING NOISE AS WE TAXIED FASTER. FELT IT IN CABIN TOWED BACK TO GATE DFW. REMOVED ALL 4 HUBCAPS INSPECTED ALL 4 WHEEL SPEED TRANSDUCERS. INSTALLED HUBCAPS IAW AMM 32-49-02 NO DEFECTS FOUND. PERFORMED TAXI CHECK USING FIELD ANALYZER IAW AMM 32-41-00 NO DEFECTS NOTED NOISE OR CLUNKING NOISE DETECTED.
